# SDR AALA20160311008

- Difficulty date: March 11, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 60,357 hours, 7,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR NR 4 MODE SELECT SWITCH S52121, FOUND NO FUNCTION.  LT DOOR 4 MODE SELECT SWITCH S52121.  REPLACED & TESTED NORMAL IAW AMM 52-11-20.  ACFT IN BASE MX.
